# SDR NWAA082269926

- Difficulty date: May 16, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 83,114 hours, 82,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 10-21 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
